Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Includes Expert Content
    Retin-A Tretinoin
    Maria_sf posted:
    I started using Retin-A tretinoin on my face about a week and a half ago and the results are amazing.
    I have a question about if I can use the Retin-A on the wrinkle that I have on my cleavage. I have this wrinkle on my chest, not sure if because of wearing push up bras or sleeping on my side. Retin-A's result on my face are so amazing that I am wondering if I can use it on the wrinkle that I am getting on my cleavage area.
    I want to check and see if it's ok to do that. I will appreciate an advice. Thanks.
    Mohiba K Tareen, MD responded:
    Dear Maria,

    Yes! The cleavage area (as well as the back of the hands) are very amenable to retin-a treatment for rejuvenation.

    I am so happy that you are having a great result
    Maria_sf replied to Mohiba K Tareen, MD's response:
    Hi Dr Tareen,

    I have been using Retin-A for about three weeks. It'strange that the results were so great in the second week and appears to reverse in the third week.
    I am using Retin-A for face firming after having a bit of sagging around my mouth, around chin area. I felt the immediate lift in the second week of using Retin-A but I started to see the sagging appearing again. Not sure why?
    I wanted to go for laser procedures but if this should work then I don't need to. How come tightening of skin went back to sagging again in the third week? I am so confused.

    Thanks so much,

    Maria_sf replied to Mohiba K Tareen, MD's response:
    So how there is a smiley face and a sad face. I have a sad face with the corners of the lips bending down both sides because of sagging. It's terrible and I don't know what to do. I am 39 year old. All this started in past month or two.
    geni55 responded:
    It should be fine. I have a non-prescription one that I am even using on my arms. They look much better too.
    Just remember that you have to cover the places you are using the retinoids must have sunscreen on them whenever you go out or you are not getting as much help as you need. (two steps forward, one step back). Doesn't matter if it's sunny or cloudy"026 SUNSCREEN, SUNSCREEN, SUNSCREEN
    And make sure you are moisturizing too

    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

    Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.